# SDR REXA2016020900134

- Difficulty date: February 9, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,958 hours, 21,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S EMER FLASHLIGHT IS INOPERATIVE.  R & R 1ST OFFICERS EMER FLASHLIGHT IAW AMM 25-61-02.
